| Model Number |
35700BAX |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: h11: a device history review revealed no issues that could have caused or contributed to the reported issue.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a spectrum pump wasn't passing the high end test.This was further described as they were testing for volume output with parameters set to 800 ml and 200 ml for the high end, and 10 ml and 40 ml for the low end.The pump under-delivered on the allotted amount for the high end.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1 initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.